Alert archive / Montana / High Wind Warnings in 2009

High Wind Warning 10, NWS Great Falls, MT

November 5, 2009

NWS Great Falls, MT issued this high wind warning at Nov 5, 2009, 3:15 AM MST. It took effect at Nov 5, 2009, 2:00 PM MST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2009, 3:15 AM MST (10:15 UTC)
In effect from
Nov 5, 2009, 2:00 PM MST
Expired
Nov 6, 2009, 5:00 PM MST
In force
27 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 051015
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
315 AM MST THU NOV 5 2009

MTZ009-048-052200-
/O.UPG.KTFX.HW.A.0011.091105T2100Z-091107T0000Z/
/O.NEW.KTFX.HW.W.0010.091105T2100Z-091107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
315 AM MST THU NOV 5 2009

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 PM MST FRIDAY. THE HIGH WIND WATCH HAS BEEN REPLACED BY THIS
WARNING.

WEST WINDS OF 30 TO 45 MPH...WITH STRONG GUSTS UP TO 70 MPH WILL
DEVELOP THIS AFTERNOON AND EVENING. ISOLATED WIND GUSTS NEAR
80 MPH ARE EXPECTED THROUGH MOUNTAIN PASSES AND NEAR THE MOUTHS OF
CANYONS. ADDITIONALLY...NUMEROUS SNOW SHOWERS ARE EXPECTED ALONG
THE CONTINENTAL DIVIDE TONIGHT AND FRIDAY AND WILL COMBINE WITH
THE HIGH WINDS TO CAUSE AREAS OF BLOWING SNOW WITH REDUCED
VISIBILITIES AT TIMES. THE STRONG WINDS WILL CONTINUE THROUGH
FRIDAY AFTERNOON... BEFORE DIMINISHING BELOW HIGH WIND CRITERIA
FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-052200-
/O.UPG.KTFX.HW.A.0011.091105T2100Z-091107T0000Z/
/O.NEW.KTFX.HW.W.0010.091106T1200Z-091107T0000Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
315 AM MST THU NOV 5 2009

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS OF 30 TO 45 MPH...WITH STRONG GUSTS UP TO 70 MPH WILL
DEVELOP FRIDAY MORNING. THE STRONG WINDS ARE EXPECTED TO CONTINUE
THROUGH LATE FRIDAY AFTERNOON...BEFORE DIMINISHING BELOW HIGH WIND
CRITERIA FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
8 follow-up statements
000 
WWUS75 KTFX 052134
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
234 PM MST THU NOV 5 2009

MTZ009-048-060600-
/O.CON.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
234 PM MST THU NOV 5 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 70 MPH ARE
EXPECTED TO CONTINUE THROUGH TONIGHT AND INTO FRIDAY AFTERNOON.
ISOLATED WIND GUSTS AROUND 75 MPH ARE EXPECTED THROUGH MOUNTAIN
PASSES AND NEAR THE MOUTHS OF CANYONS. ADDITIONALLY...NUMEROUS
SNOW SHOWERS ARE EXPECTED ALONG THE CONTINENTAL DIVIDE TONIGHT AND
FRIDAY. THE COMBINATION OF FALLING SNOW AND HIGH WINDS WILL CAUSE
AREAS OF BLOWING SNOW...AND GREATLY REDUCED VISIBILITIES AT TIMES.

THE STRONG WINDS WILL BEGIN TO DIMINISH IN INTENSITY ON FRIDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-060600-
/O.CON.KTFX.HW.W.0010.091106T1200Z-091107T0000Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
234 PM MST THU NOV 5 2009

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
FRIDAY. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH WILL
DEVELOP FRIDAY MORNING IN THE CUT BANK AREA. THE STRONG WINDS ARE
EXPECTED TO CONTINUE THROUGH LATE FRIDAY AFTERNOON...BEFORE
DIMINISHING IN INTENSITY ON FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
000 
WWUS75 KTFX 060210
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
710 PM MST THU NOV 5 2009

MTZ009-048-060600-
/O.CON.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
710 PM MST THU NOV 5 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 70 MPH ARE
EXPECTED TO TONIGHT AND INTO FRIDAY AFTERNOON...WITH ISOLATED
WIND GUSTS AROUND 75 MPH POSSIBLE IN MOUNTAIN PASSES AND NEAR THE
MOUTHS OF CANYONS.

THERE WILL BE A FEW HOURS IN WHICH THE WIND SPEEDS BECOME FAIRLY
LIGHT...AND THIS WILL OCCUR MAINLY THIS EVENING AND DURING THE
EARLY MORNING HOURS ON FRIDAY. HOWEVER...WIND SPEEDS WILL
INCREASE QUICKLY IN INTENSITY AS THE COLD FRONT APPROACHES.

ADDITIONALLY...NUMEROUS SNOW SHOWERS ARE EXPECTED ALONG THE
CONTINENTAL DIVIDE TONIGHT AND FRIDAY. THE COMBINATION OF FALLING
SNOW AND HIGH WINDS WILL CAUSE AREAS OF BLOWING SNOW...AND GREATLY
REDUCED VISIBILITIES AT TIMES.

THE STRONG WINDS WILL BEGIN TO DIMINISH IN INTENSITY ACROSS THE
REGION ON FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-060600-
/O.CON.KTFX.HW.W.0010.091106T1200Z-091107T0000Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
710 PM MST THU NOV 5 2009

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
FRIDAY. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH WILL
DEVELOP FRIDAY MORNING IN THE CUT BANK AREA. THE STRONG WINDS ARE
EXPECTED TO CONTINUE THROUGH LATE FRIDAY AFTERNOON...BEFORE
DIMINISHING IN INTENSITY ON FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
000 
WWUS75 KTFX 060437
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
937 PM MST THU NOV 5 2009

MTZ009-048-061200-
/O.CON.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
937 PM MST THU NOV 5 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 70 MPH ARE
EXPECTED TONIGHT AND INTO FRIDAY AFTERNOON...WITH ISOLATED WIND
GUSTS AROUND 75 MPH POSSIBLE IN MOUNTAIN PASSES AND NEAR THE
MOUTHS OF CANYONS.

THERE WILL BE A FEW HOURS IN WHICH THE WIND SPEEDS BECOME FAIRLY
LIGHT...AND THIS WILL OCCUR MAINLY THIS EVENING AND DURING THE
EARLY MORNING HOURS ON FRIDAY. HOWEVER...WIND SPEEDS WILL
INCREASE QUICKLY IN INTENSITY AS A COLD FRONT APPROACHES.

ADDITIONALLY...NUMEROUS SNOW SHOWERS ARE EXPECTED ALONG THE
CONTINENTAL DIVIDE TONIGHT AND FRIDAY. THE COMBINATION OF FALLING
SNOW AND HIGH WINDS WILL CAUSE AREAS OF BLOWING SNOW...AND
GREATLY REDUCED VISIBILITIES AT TIMES.

THE STRONG WINDS WILL BEGIN TO DIMINISH IN INTENSITY ACROSS THE
REGION ON FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-061200-
/O.CON.KTFX.HW.W.0010.091106T1200Z-091107T0000Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
937 PM MST THU NOV 5 2009

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
FRIDAY. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH WILL
DEVELOP FRIDAY MORNING IN THE CUT BANK AREA. THE STRONG WINDS ARE
EXPECTED TO CONTINUE THROUGH LATE FRIDAY AFTERNOON...BEFORE
DIMINISHING IN INTENSITY ON FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
000 
WWUS75 KTFX 061029
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
329 AM MST FRI NOV 6 2009

MTZ009-048-061830-
/O.CON.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
329 AM MST FRI NOV 6 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO 70 MPH ARE
EXPECTED THROUGH FRIDAY AFTERNOON.

ADDITIONALLY...NUMEROUS SNOW SHOWERS ARE EXPECTED ALONG THE
CONTINENTAL DIVIDE. THE COMBINATION OF FALLING SNOW AND HIGH
WINDS WILL CAUSE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES
AT TIMES.

THE STRONG WINDS WILL BEGIN TO DIMINISH IN INTENSITY ACROSS THE
REGION ON FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-061830-
/O.CON.KTFX.HW.W.0010.091106T1200Z-091107T0000Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
329 AM MST FRI NOV 6 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH WILL
DEVELOP FRIDAY MORNING IN THE CUT BANK AREA. THE STRONG WINDS ARE
EXPECTED TO CONTINUE THROUGH FRIDAY AFTERNOON AND DIMINISH FRIDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
000 
WWUS75 KTFX 061708
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1008 AM MST FRI NOV 6 2009

MTZ009-010-048-070000-
/O.CON.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
1008 AM MST FRI NOV 6 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS 65 TO 70 MPH WILL
CONTINUE THROUGH THE AFTERNOON. EXPECT AREAS OF BLOWING SNOW AND
REDUCED VISIBILITIES IN THE MOUNTAINS. WINDS ARE EXPECTED TO
DIMINISH LATER THIS AFTERNOON OR VERY EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
000 
WWUS75 KTFX 061919
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1219 PM MST FRI NOV 6 2009

MTZ050-051-070000-
/O.EXA.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
1219 PM MST FRI NOV 6 2009

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH WILL
CONTINUE THROUGH THE AFTERNOON IN THE STANFORD AND LEWISTOWN AREAS.
EXPECT AREAS OF BLOWING DUST...WHICH WILL REDUCE VISIBILITIES AT
TIMES.

WINDS WERE GUSTING OVER 60 MPH AT NOON TODAY IN THE DENTON AND
GEYSER AREAS.

EXPECT THE STRONG WINDS TO AFFECT LOCATIONS ALONG HIGHWAY
200...FROM RAYNESFORD TO GRASS RANGE.

EXPECT WINDS TO DIMINISH IN INTENSITY EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-048-070000-
/O.CON.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
1219 PM MST FRI NOV 6 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS 65 TO 70 MPH WILL
CONTINUE THROUGH THE AFTERNOON. EXPECT AREAS OF BLOWING SNOW AND
REDUCED VISIBILITIES IN THE MOUNTAINS. WINDS ARE EXPECTED TO
DIMINISH IN INTENSITY EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
000 
WWUS75 KTFX 062153
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
253 PM MST FRI NOV 6 2009

MTZ009-010-048-062300-
/O.CAN.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
253 PM MST FRI NOV 6 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WIND SPEEDS HAVE BEGUN TO DECREASE IN INTENSITY OVER THE ROCKY
MOUNTAIN FRONT AND IN THE CUT BANK AREA THIS AFTERNOON. A FEW WIND
GUSTS NEAR 45 MPH ARE POSSIBLE UNTIL EARLY EVENING...BUT OVERALL
WIND SPEEDS SHOULD CONTINUE TO DECREASE IN INTENSITY THROUGH THE
REMAINDER OF THE AFTERNOON.

$$

MTZ050-051-070000-
/O.CON.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
253 PM MST FRI NOV 6 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60 MPH WILL
CONTINUE THROUGH THE AFTERNOON HOURS IN THE STANFORD AND
LEWISTOWN AREAS.

EXPECT THE STRONG WINDS TO AFFECT LOCATIONS ALONG HIGHWAY
200...FROM RAYNESFORD TO GRASS RANGE.

WIND SPEEDS WILL BEGIN TO DIMINISH IN INTENSITY EARLY THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
000 
WWUS75 KTFX 062349
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
449 PM MST FRI NOV 6 2009

MTZ050-051-070100-
/O.EXP.KTFX.HW.W.0010.000000T0000Z-091107T0000Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
449 PM MST FRI NOV 6 2009

...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. 

WIND SPEEDS HAVE BEGUN TO DECREASE IN INTENSITY ACROSS FERGUS AND
JUDITH BASIN COUNTIES AND WILL CONTINUE TO DO SO THROUGH THIS
EVENING. THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO
EXPIRE. GUSTY WEST WINDS OF 20 TO 40 WITH GUSTS TO 50 MPH ARE
EXPECTED THROUGH EARLY THIS EVENING WITH WINDS DIMINISHING TO 15
TO 25 MPH WITH GUSTS TO 35 MPH BY MIDNIGHT.

$$
HOENISCH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 4, 11:00 PM MST, 4 hours 15 minutes earlier.

Area forecast discussion, Nov 4, 11:00 PM MST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1100 PM MST WED NOV 4 2009

.UPDATE...
CURRENT FORECAST IS ON TRACK...WITH JUST A FEW MINOR TWEAKS. A
CHINOOK ARCH HAS DEVELOPED OVER NORTH CENTRAL MONTANA. THIS CLOUD
COVER WILL HELP KEEP TEMPERATURES ON THE MILD SIDE OVER THE NORTH.
CLEARING SKIES AND LIGHT WINDS OVER SOUTHWEST MONTANA WILL ALLOW FOR
ANOTHER COOL NIGHT...THUS OVERNIGHT LOWS HAVE BEEN LOWERED A TOUCH
IN THIS REGION.

FOR THURSDAY...HIGH WIND WATCH LOOKS GOOD FOR THE ROCKY MOUNTAIN
FRONT AND THE CUT BANK AREA. CURRENT THINKING IS THE HIGH WIND
CRITERIA COULD START AS EARLY AS NOON ON THURSDAY. WE WILL LET
MIDNIGHT SHIFT MAKE THE FINAL DECISION ON WHETHER TO ISSUE A WARNING
AND THE START TIME THOUGH. ALSO...I LOWERED THE HIGH TEMPERATURES A
TOUCH IN THE HELENA VALLEY FOR THURSDAY...AS WINDS WILL NOT BE VERY
STRONG ON THURSDAY IN THIS REGION AND IT TAKES QUITE A BIT HEATING
TO MIX OUT THE COLDER AIR IN THE VALLEY. OTHERWISE...ALL ELSE IS ON
TRACK. BRUSDA

&&

.AVIATION...
UPDATED 0600Z.
VFR CONDITIONS WITH SCATTERED HIGH CLOUDINESS WILL CONTINUE ACROSS
MONTANA THROUGH 06Z FRIDAY AS A HIGH PRESSURE RIDGE REMAINS OVER THE
AREA. LIGHT SOUTHERLY WINDS AT THE START OF THE FORECAST WILL
INCREASE AND SHIFT TO THE WEST SOUTHWEST THIS AFTERNOON AS A LOW
PRESSURE TROUGH AT THE SURFACE ALONG THE ROCKIES WILL CAUSE WINDS TO
BECOME BREEZY.

&&

.PREV DISCUSSION...
/ISSUED 500 PM MST WED NOV 4 2009/

TONIGHT THROUGH FRIDAY...UPPER RIDGE REMAINS OVER THE AREA TONIGHT
CONTINUING THE DRY AND STABLE CONDITIONS. LEE SIDE TROF DEVELOPS
LATER TONIGHT RESULTING IN INCREASING WINDS. THE INCREASING WINDS
ALONG WITH WARM ADVECTION SHOULD KEEP TEMPERATURES FROM DROPPING
AS LOW AS LAST NIGHTS READINGS. THE LEE SIDE TROF STRENGTHENS ON
THURSDAY WITH STRONG WINDS BECOMING A POSSIBILITY ALONG THE ROCKY
MOUNTAIN FRONT AS WELL AS GLACIER COUNTY. A HIGH WIND WATCH HAS
BEEN POSTED FOR SAID AREA THURSDAY AFTERNOON THROUGH FRIDAY
AFTERNOON AND THE WATCH WILL BE CONTINUED. AN UPPER TROF
APPROACHES WESTERN MONTANA FRIDAY RESULTING IN SCATTERED SHOWERS
ACROSS SOUTHWEST AND THE CENTRAL PORTION OF THE COUNTY WARNING
AREA. TEMPERATURES WILL BE ABOVE SEASONAL AVERAGES THURSDAY BEFORE
FALLING BACK TO NEAR SEASONAL AVERAGES FRIDAY. EMANUEL

FRIDAY NIGHT THROUGH WEDNESDAY NIGHT...A RATHER DISORGANIZED FLOW
PATTERN AFTER THE TROUGH EXITS OUR AREA WILL CONTINUE TO YIELD
WINDY CONDITIONS WITH CLOUDY SKIES AND SOME PRECIPITATION OVER
THE HIGHER TERRAIN. THIS PATTERN WILL CONTINUE THROUGH THE LONG TERM
WITH WINDS DECREASING IN INTENSITY AFTER SATURDAY...HOWEVER GUSTY
CONDITIONS ARE POSSIBLE BRIEFLY THROUGH FIRST HALF OF NEXT WEEK.
THIS UNSETTLED PATTERN WILL KEEP TEMPERATURES CLOSE TO SEASONAL
NORMS. SUK

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  37  66  43  59 /   0   0   0  20
CTB  28  64  42  56 /   0   0  10  20
HLN  25  56  39  56 /   0   0   0  30
BZN  22  65  36  61 /   0   0   0  20
WEY  21  49  28  46 /   0   0   0  40
DLN  25  60  36  54 /   0   0   0  30
HVR  24  65  40  62 /   0   0   0  10
LWT  26  66  41  60 /   0   0   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON
FOR MTZ009-010-048.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 4, 5:00 AM MST, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
500 AM MST WED NOV 4 2009

MTZ009-010-048-051230-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
500 AM MST WED NOV 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT
IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT AND OVER
EASTERN GLACIER COUNTY THURSDAY AFTERNOON AND EVENING. STRONG AND
GUSTY WINDS ARE POSSIBLE IN THIS AREA THROUGH LATE FRIDAY
AFTERNOON. AS A RESULT...A HIGH WIND WATCH HAS BEEN ISSUED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ012>014-044>046-049-050-054-051230-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-MEAGHER-
500 AM MST WED NOV 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT
IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS WILL INCREASE ACROSS NORTH CENTRAL MONTANA THURSDAY EVENING
AND CONTINUE THROUGH EARLY SATURDAY MORNING. STRONG AND GUSTY
WINDS ARE POSSIBLE FRIDAY AFTERNOON. THE SITUATION WILL BE
MONITORED FOR POSSIBLE HIGHLIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011-015-047-051>053-055-051230-
BEAVERHEAD-HILL-MADISON-BLAINE-FERGUS-JEFFERSON-BROADWATER-
GALLATIN-
500 AM MST WED NOV 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

High Wind Warnings in Montana, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.